Advertisement

The Shrinking Projection Method and Resolvents on Hadamard Spaces

  • Yasunori KimuraEmail author
Chapter
Part of the Indian Statistical Institute Series book series (INSIS)

Abstract

We discuss approximation techniques to the solution of convex minimization problems by using iterative sequences with resolvent operators. We also propose an iterative scheme for an approximation to the solution to a common minimization problem for a finite family of convex functions.

Keywords

Convex minimization problem Hadamard space Resolvent Shrinking projection method Fixed point Approximation Calculation error 

References

  1. 1.
    Bačák, M.: Convex Analysis and Optimization in Hadamard Spaces. De Gruyter Series in Nonlinear Analysis and Applications, vol. 22. De Gruyter, Berlin (2014)zbMATHGoogle Scholar
  2. 2.
    Bridson, M.R., Haefliger, A.: Metric Spaces of Non-positive Curvature. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 319. Springer, Berlin (1999)zbMATHGoogle Scholar
  3. 3.
    Jost, J.: Convex functionals and generalized harmonic maps into spaces of nonpositive curvature. Comment. Math. Helv. 70, 659–673 (1995)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kimura, Y.: Convergence of a sequence of sets in a Hadamard space and the shrinking projection method for a real Hilbert ball. Abstr. Appl. Anal. Art. ID 582475, 11 (2010)zbMATHGoogle Scholar
  5. 5.
    Kimura, Y.: A shrinking projection method for nonexpansive mappings with nonsummable errors in a Hadamard space. Ann. Oper. Res. 243, 89–94 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kimura, Y., Kohsaka, F.: Spherical nonspreadingness of resolvents of convex functions in geodesic spaces. J. Fixed Point Theory Appl. 18, 93–115 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kimura, Y., Kohsaka, F.: Two modified proximal point algorithms for convex functions in Hadamard spaces. Linear Nonlinear Anal. 2, 69–86 (2016)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Mayer, U.F.: Gradient flows on nonpositively curved metric spaces and harmonic maps. Comm. Anal. Geom. 6, 199–253 (1998)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Takahashi, W., Takeuchi, Y., Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces. J. Math. Anal. Appl. 341, 276–286 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of Information ScienceToho UniversityMiyama, FunabashiJapan

Personalised recommendations